# SDR 2002FA0000955

- Difficulty date: July 24, 2002
- Submitted: August 8, 2002
- Operation: General aviation
- Aircraft: N96186
- Make and model: Aviat A-1A
- Aircraft serial: 1186
- Engine: Lyc O360C1G
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Stop
- Part number: 35128001
- Condition: Cracked
- Location: Te Flaps
- Part time: 4,048 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAP HANDLE REPLACEMENT,   THE FLAP SETTING STOP ASSY WAS REMOVED AND A CRACK WAS FOUND IN THE FULL FLAP NOTCH AND FAILURE OF THE ASSY WAS FORTHCOMING.  THIS SAME STOP ASSY HAD BEEN REMOVED 128.7 HOURS EARLIER FOR FLAP SYSTEM INSPECTION AND NO CRACK WAS PRESENT AT THAT TIME.  THIS WOULD BE THE SECOND FLAP STOP ASSY FAILURE DUE TO CRACKING FOUND BY THIS SHOP.
